A combinatorial approach to the power of 2 in the number of involutions

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 372
  • Download : 0
We provide a combinatorial approach to the largest power of p in the number of permutations pi with pi(p) = 1, for a fixed prime number p. With this approach, we find the largest power of 2 in the number of involutions, in the signed sum of involutions and in the numbers of even or odd involutions. (C) 2009 Elsevier Inc. All rights reserved.
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Issue Date
2010-11
Language
English
Article Type
Article
Keywords

CATALAN; DIVIDES

Citation

JOURNAL OF COMBINATORIAL THEORY SERIES A, v.117, no.8, pp.1082 - 1094

ISSN
0097-3165
DOI
10.1016/j.jcta.2009.08.002
URI
http://hdl.handle.net/10203/98074
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0